Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Hives With A RA Medicine? In My 2nd Or 3 Rd Month Of Xeljanz And I Have Terrible Hives

Has Anyone Had Hives With A RA Medicine? In My 2nd Or 3 Rd Month Of Xeljanz And I Have Terrible Hives

Good news it was not a reaction to the Xeljanz, but a bug bite. Thank you all!!!

I've almost completed 2 months of taking Xeljanz. And now I have horrible hives. Has anyone else had this experience?? Thank you much.

Teresa Whetzel

A myRAteam Member said:

I have taken sulfasalazine with little result

posted over 2 years ago
A myRAteam Member said:

That's true. I've never had any mouth sores but my sister did.

posted over 2 years ago
A myRAteam Member said:

One of the ? My dr asks every time I see him is if I have any mouth sores but I never have they say there is a mouth wash they can prescribe for it if I get any

posted over 2 years ago
A myRAteam Member said:

Thank you. I will contact my Dr first thing in the morning.

posted over 2 years ago
A myRAteam Member said:

That is an allergic reaction that needs to reported to both your doctor and pharmacist. They will tell you what to do. Allergic reactions can be life threatening, if you feel your throat closing up get to ER immediately. I wouldn't take another pill without taking to Dr or pharmacist. Be careful!

posted over 2 years ago
Already a Member? Log in